# SDR SWIA2024F00553

- Difficulty date: May 7, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT TRACK 1-3 CANNISTER ATTACH FITTING, INSIDE FUEL PANEL 651AB, POSSIBLE CRACKS (MARKED)      (C-CHECK RO 7/9/2024)    CRACK VERIFIED IN R/H SLAT TRACK CANISTER 1-3. REPAIRED PER REO 670-57-42-577 REV -- DATE 2016-12-02, CRJ900SRM 51-42-06-001-001-A01, AND CRJ900SRM 51-42-21-001-001-A01. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH FORM M-337. SEE CONTINUATION FOR DETAILS.
